# SDR DALA2016032302318

- Difficulty date: March 22, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 72,166 hours, 32,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY POWER SUPPLY UNIT FAULT LIGHT.   R & R LT EMERGENCY POWER SUPPLY IAW AMM 33-51.
